# SDR ABXR2012012600017

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 75,180 hours, 36,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 100T144OU3
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AROUND INBD FITTING ON LT FAILSAFE AND GOUGES ON OTBD SIDE OF FAILSAFE . REPAIR AND TERMINATING ACTION ACCOMPLISHED ON REA 46963REA03 AND 46963REA01.
